# SDR A6WA201305084949

- Difficulty date: April 25, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COLD WORKING PROCESS FOUND 1 EACH OVERSIZED HOLE ON LEFT & 2 EA ON RIGHT LOWER MLG TRUNNION FLANGE.  REPAIRED 1EA OVERSIZED HOLE ON LEFT & 2EA ON RIGHT LOWER MLG TRUNNION FLANGES IAW BOMBARDIER REO 601R-57-21-1911 & REO 601R-57-21-1912.
